Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 229, NWS Charleston, SC

November 26, 20074 counties in Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Nov 26, 2007, 3:52 PM EST for 4 counties in Georgia. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 26, 2007, 3:52 PM EST (20:52 UTC)
Expired
Nov 26, 2007, 4:15 PM EST
In force
23 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Bulloch County, GA, Candler County, GA, Evans County, GA, Tattnall County, GA

The radar

The Charleston,SC radar (KCLX), 110 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 26, 4:00 PM ESTTSTM WND DMG3 Wnw Mendes, GAONE PINE TREE WAS REPORTED DOWN BETWEEN GLENNVILLE AND REIDSVILLE ON HIGHWAY 23 SOUTH.
Nov 26, 4:00 PM ESTTSTM WND DMGManassas, GAA FEW ONE TO TWO INCH DIAMETER TREE BRANCHES WERE BLOWN DOWN BY HIGH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 8.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-11-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-11-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 262052
SVRCHS
GAC031-043-109-267-262115-
/O.NEW.KCHS.SV.W.0229.071126T2052Z-071126T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
352 PM EST MON NOV 26 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL BULLOCH COUNTY IN SOUTHEAST GEORGIA...
  SOUTHERN CANDLER COUNTY IN SOUTHEAST GEORGIA...
  EVANS COUNTY IN SOUTHEAST GEORGIA...
  TATTNALL COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 415 PM EST

* AT 351 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM COBBTOWN TO 9 MILES SOUTHWEST OF MENDES...OR ALONG A LINE
  EXTENDING FROM 11 MILES NORTH OF REIDSVILLE TO 11 MILES SOUTH OF
  REIDSVILLE...MOVING NORTHEAST AT 45 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  COLLINS...REIDSVILLE...
  MENDES...MANASSAS...
  HAGAN...BELLVILLE...
  PULASKI...MIDWAY...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024.

LAT...LON 3243 8192 3230 8184 3208 8175 3196 8189
      3192 8188 3182 8197 3187 8212 3189 8214
      3190 8222 3214 8219 3230 8223
TIME...MOT...LOC 2052Z 241DEG 41KT 3225 8212 3193 8208

$$
2 follow-up statements
000 
WWUS52 KCHS 262103
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
403 PM EST MON NOV 26 2007

GAC031-043-109-267-262115-
/O.CON.KCHS.SV.W.0229.000000T0000Z-071126T2115Z/
EVANS GA-TATTNALL GA-CANDLER GA-BULLOCH GA-
403 PM EST MON NOV 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EST
FOR WEST CENTRAL BULLOCH...SOUTHEASTERN CANDLER...TATTNALL AND EVANS
COUNTIES...

AT 359 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EXCELSIOR TO LYNN...OR ALONG A LINE EXTENDING FROM 8
MILES SOUTH OF METTER TO 11 MILES SOUTHEAST OF REIDSVILLE...MOVING
NORTHEAST AT 45 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BELLVILLE...CLAXTON...COLLINS...DAISY...GLENNVILLE...HAGAN...
MANASSAS...MENDES...MIDWAY...PULASKI...REGISTER AND REIDSVILLE.

REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL EMERGENCY
MANAGEMENT OR LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHARLESTON.

IF YOU ARE IN OR NEAR THE PATH OF THIS STORM...TAKE COVER NOW
ABANDON MOBILE HOMES AND VEHICLES. MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. AVOID WINDOWS.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

LAT...LON 3234 8213 3243 8192 3230 8184 3208 8175
      3196 8189 3192 8188 3182 8197 3187 8212
      3189 8214
TIME...MOT...LOC 2103Z 241DEG 41KT 3231 8199 3199 8195

$$
000 
WWUS52 KCHS 262117
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
417 PM EST MON NOV 26 2007

GAC031-043-109-267-262127-
/O.EXP.KCHS.SV.W.0229.000000T0000Z-071126T2115Z/
EVANS GA-TATTNALL GA-CANDLER GA-BULLOCH GA-
417 PM EST MON NOV 26 2007

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BULLOCH...
SOUTHEASTERN CANDLER...TATTNALL AND EVANS COUNTIES WILL EXPIRE AT 415
PM EST...

AT 412 PM EST...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.

REPORT ANY SEVERE WEATHER OR STORM RELATED DAMAGE TO LOCAL EMERGENCY
MANAGEMENT OR LAW ENFORCEMENT OFFICIALS AND ASK THEM TO IMMEDIATELY
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHARLESTON.

TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.

LAT...LON 3234 8213 3243 8192 3230 8184 3208 8175
      3196 8189 3192 8188 3182 8197 3187 8212
      3189 8214
TIME...MOT...LOC 2103Z 241DEG 41KT 3231 8199 3199 8195

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 26, 3:23 PM EST, 29 minutes earlier.

Area forecast discussion, Nov 26, 3:23 PM EST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
323 PM EST MON NOV 26 2007

.SYNOPSIS...
A COLD FRONT WILL PUSH THROUGH THE AREA OVERNIGHT BRINGING A
CHANCE OF SHOWERS AND A FEW THUNDERSTORMS. AFTER THE FRONT MOVES
THROUGH...SURFACE HIGH PRESSURE WILL DOMINATE THE WEATHER THROUGH
THE END OF THE WEEK WITH NO MAJOR CHANCES OF RAIN AND MILD
TEMPERATURES.

&&

.NEAR TERM /THROUGH TONIGHT/...
COLD FRONT MOVING THROUGH CENTRAL AL WILL PUSH THROUGH SRN SC AND
SE GA AROUND MIDNIGHT. AHEAD OF THE FRONT EXPECT A LINE OF
SHOWERS AND A FEW THUNDERSTORMS. HAVE LIKELY POPS THROUGH
06Z...THEN DROP POPS OFF THEREAFTER WHEREBY AFTER 09Z INLAND AREAS
WILL HAVE NO MENTION OF PRECIP AND ONLY COASTAL LOCATIONS WILL
HAVE 20/30 POPS. WITH SOME INSTABILITY AND STRONG WIND FIELDS
PRESENT...A FEW STRONG STORMS ARE POSSIBLE INTO THE EVENING WITH
DAMAGING WINDS THE BIGGEST THREAT. HOWEVER...AN ISOLATED TORNADO
WILL ALSO BE POSSIBLE. WILL HAVE TO WATCH TRENDS AND MAY ADD
SOMETHING TO THE HAZARDOUS WEATHER OUTLOOK IF THE THREAT LOOKS
GREAT ENOUGH. MIN TEMPS WILL LARGELY DEPEND ON THE AMOUNT OF
CLEARING AND COLD AIR ADVECTION BEHIND THE FRONT. ATTM...WILL GO
WITH UPPER 40S EXTREME WRN AREAS TO NEAR 60 ALONG THE COAST.

&&

.SHORT TERM /TUESDAY/...
AFTER MORNING CLOUDS CLEAR OUT OF THE AREA...EXPECT A MOSTLY SUNNY
DAY WITH SOME PASSING HIGH CLOUDS ASSOCIATED WITH A STRONG UPPER
JET. A NW LOW-LEVEL DOWNSLOPE FLOW SHOULD PUSH TEMPS INTO THE
UPPER 60S...A COMPROMISE BETWEEN THE COOLER MAV GUIDANCE AND
WARMER MET GUIDANCE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT EARLY IN THE EXTENDED
PERIOD...WITH SOLUTIONS DIVERGING SIGNIFICANTLY BY THE BEGINNING OF
NEXT WEEK. HIGH PRESSURE OVER THE MID-ATLANTIC STATES TUESDAY NIGHT
WILL SHIFT EASTWARD INTO THE ATLANTIC WEDNESDAY...ALLOWING A RETURN
FLOW TO SET UP OVER THE SOUTHEAST UNITED STATES. A COLD FRONT WILL
THEN PUSH THROUGH THE AREA ON THURSDAY...FOLLOWED BY HIGH PRESSURE
BUILDING BACK INTO THE REGION FRIDAY THROUGH SUNDAY. OVERALL
GUIDANCE DEPICTS A COLD FRONT PUSHING THROUGH THE AREA SUNDAY NIGHT
OR MONDAY...BUT TIMING OF THIS FEATURE IS QUITE UNCERTAIN AS CAN BE
EXPECTED THIS FAR OUT.

AS FOR FORECAST DETAILS...WILL MAINTAIN A RAIN FREE FORECAST TUESDAY
NIGHT THROUGH SATURDAY NIGHT. CAN/T ENTIRELY RULE OUT A SHOWER OR
TWO DEVELOPING IN RETURN FLOW REGIME AHEAD OF APPROACHING COLD FRONT
FOR WEDNESDAY NIGHT AND THURSDAY...BUT CHANCES APPEAR TOO LOW TO
MENTION IN FORECAST AT THIS TIME. GIVEN TIMING UNCERTAINTY WITH NEXT
COLD FRONT...WILL MENTION SLIGHT CHANCE OR LOW CHANCE POPS SUNDAY
THROUGH MONDAY. TEMPERATURES WILL GENERALLY REMAIN SEVERAL DEGREES
ABOVE NORMAL THROUGH THE EXTENDED PERIOD.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
CONDS CURRENTLY VFR AT BOTH TERMS AS STRONG SLY FLOW HAS ERODED
THE LOW CLOUDS/FOG FROM EARLIER THIS MORNING. A WARM FRONT LIFTING
N OVER THE AREA HAS ALLOWED FOR SOME WIND GUSTS AND THIS WILL
CONTINUE THROUGH THE AFTN HOURS. THE STEADIER SHOWERS/TSTMS TO THE
W SHOULD ARRIVE AT THE TERMS AROUND 00Z. LOOKS LIKE THE COLD FRONT
WILL PUSH THROUGH AROUND 06Z...OR SHORTLY THEREAFTER. SINCE THIS
IS LATER THAN PREVIOUSLY THOUGHT...HAVE DELAYED THE CLEARING UNTIL
AROUND DAYBREAK. HAVE KEPT VSBYS/CIGS IN THE MVFR RANGE BUT THERE
COULD BE SOME IFR OR LIFR CONDS...ESPECIALLY AT KSAV...WITH LOW
STRATUS BEHIND THE FRONT. STRONG LOW-LEVEL JETTING ASSOCIATED WITH
THE FRONT WILL CREATE LLWS CONDS FOR LATE TNGT.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS SHOULD PREVAIL TUESDAY
THROUGH SATURDAY. MVFR OR IFR CONDITIONS ARE POSSIBLE LATE WEDNESDAY
NIGHT INTO THURSDAY MORNING DUE TO EARLY MORNING FOG AND POSSIBLY
SOME STRATOCU COMING IN OFF THE ATLC.

&&

.MARINE...
A WARM FRONT HAS PUSHED THROUGH THE WATERS WITH WINDS SLOWLY
INCREASING AHEAD OF AN APPROACHING COLD FRONT. SEAS WILL ALSO BE ON
THE INCREASE AS A FAVORABLE SLY FETCH INCREASES. SCA CONDS ARE
EXPECTED FOR ALL SC WATERS AND WILL CONTINUE FOR THE OUTER GA
WATERS. AS THE FRONT MOVES THROUGH LATE TONIGHT...WINDS WILL
GRADUALLY SHIFT TO WLY WHICH WILL CAUSE A DECREASE IN SEAS. HAVE
CUT BACK ON THE END TIME OF THE SCA FOR THE GA WATERS BEYOND 20
NM TO 10Z...THE SAME AS THE NEARSHORE SC WATERS.

TUESDAY NIGHT THROUGH SATURDAY...HIGH PRESSURE OVER THE MID-ATLANTIC
STATES TUESDAY NIGHT WILL SHIFT EASTWARD INTO THE ATLANTIC ON
WEDNESDAY. A COLD FRONT WILL BEGIN TO APPROACH THE REGION FROM THE
WEST WEDNESDAY NIGHT AND PUSH EAST THROUGH THE WATERS ON THURSDAY.
HIGH PRESSURE WILL THEN BUILD BACK INTO THE REGION THURSDAY NIGHT
THROUGH SATURDAY. WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW
SMALL CRAFT THRESHOLDS TUESDAY NIGHT THROUGH SATURDAY. THE ONLY
EXCEPTION MAY BE ACROSS THE OUTER GEORGIA WATERS TUESDAY NIGHT AND
WEDNESDAY...WHERE SEAS MAY BRIEFLY BUILD INTO THE THE SMALL CRAFT
RANGE.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EST TUESDAY FOR AMZ350-352-374.

&&

RJB/JRJ
Hazardous weather outlook, Nov 26, 3:30 PM EST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
330 PM EST MON NOV 26 2007

AMZ330-350-352-354-370-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-271000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SOUTH SANTEE RIVER SC TO SAVANNAH GA EXTENDING FROM
20 NM TO 40 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
330 PM EST MON NOV 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG/SEVERE THUNDERSTORMS...SHOWERS AND A FEW THUNDERSTORMS WILL
MOVE THROUGH TONIGHT AHEAD OF A COLD FRONT WHICH WILL PUSH THROUGH
THE AREA AROUND MIDNIGHT. STRONG LOW-LEVEL WINDS WILL ACT WITH
SOME INSTABILITY TO CAUSE A FEW STORMS TO POSSIBLY BECOME STRONG
TO SEVERE THIS EVENING. AN ISOLATED TORNADO WILL ALSO BE
POSSIBLE...ESPECIALLY ACROSS SOUTHERN SOUTH CAROLINA WHERE THE
STRONGEST WIND FIELDS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...ANY
REPORTS OF SEVERE WEATHER ARE APPRECIATED.

RJB

In the hours before

Special weather statement, Nov 26, 3:12 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
312 PM EST MON NOV 26 2007

GAZ088-099-100-114>116-137-138-262115-
BULLOCH-CANDLER-EVANS-INLAND BRYAN-INLAND
LIBERTY-LONG-SCREVEN-TATTNALL-
312 PM EST MON NOV 26 2007

...STRONG THUNDERSTORMS WILL IMPACT LONG COUNTY...EVANS COUNTY...
TATTNALL COUNTY...CANDLER COUNTY...BULLOCH COUNTY...SCREVEN COUNTY...
BRYAN COUNTY AND LIBERTY COUNTY THROUGH 415 PM EST...

AT 308 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING STRONG WINDS OF 40
TO 50 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15
MILES WEST OF REIDSVILLE TO 23 MILES SOUTH OF ALTAMAHA...MOVING EAST
AT 45 MPH.

AREAS IN AND AROUND ALINE...ALLENHURST...ALTMAN...BELLVILLE...
BROOKLET...CAPTOLO...CLAXTON...COBBTOWN...COLLINS...DAISY...
DENMARK...DONALD...DOVER...FLEMINGTON...FORT STEWART...GEORGIA
SOUTHERN...GLENNVILLE...GROVELAND...GUM BRANCH...HAGAN...
HINESVILLE...HOPEULIKIT...LANIER...LEEFIELD...LUDOWICI...MANASSAS...
MCINTOSH...MENDES...METTER...MIDWAY...NEVILS...PEMBROKE...PORTAL...
PULASKI...REGISTER...REIDSVILLE...ROCKY FORD...STATESBORO...
STILSON...SYLVANIA...WALTHOURVILLE AND WOODCLIFF WILL BE IMPACTED
THROUGH 415 PM EST.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 9:24 PM ESTCoastal Flood AdvisoryCHS13 hr
Nov 26, 3:10 AM ESTDense Fog AdvisoryCHSBulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more6 hr
Nov 26, 3:44 AM ESTMarine Weather StatementCHS5 hr
Nov 26, 5:06 PM ESTSevere Thunderstorm WarningCHSEffingham29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.